Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9082
Title: A fourth order difference method for the one‐dimensional general quasilinear parabolic partial differential equation
Authors: Jain, Manoj Kumar
Jain R.K.
Mohanty R.K.
Published in: Numerical Methods for Partial Differential Equations
Abstract: A two‐level implicit difference scheme using three spatial grid points of Crandall form of O(k2 + kh2 + h4) is obtained for solving the one‐dimensional quasilinear parabolic partial differential equation, uxx = f(x, t, u, ut, ux) with Dirichlet boundary conditions. The method, when applied to a linear convection‐diffusion problem, is shown to be unconditionally stable. The numerical results show that the proposed method produces accurate and oscillation‐free solutions. Copyright © 1990 Wiley Periodicals, Inc.
Citation: Numerical Methods for Partial Differential Equations (1990), 6(4): 311-319
URI: https://doi.org/10.1002/num.1690060403
http://repository.iitr.ac.in/handle/123456789/9082
Issue Date: 1990
ISSN: 0749159X
Author Scopus IDs: 57225721930
26659438700
22938082300
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Jain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Mohanty, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.